- 14 Downloads
An event is serious (based on the ICH definition) when the patient outcome is:
* congenital anomaly
* other medically important event
In a retrospective cohort study involving 405 patients (the patients data was collected from the database of the HIV monitoring foundation: Stichting HIV monitoring, SHM), 8 patients (6 men and 2 women) aged 48-67 years were described, who developed allergic reaction to darunavir manifesting as rash during treatment with darunavir/ritonavir for HIV infection. One of the 8 patients additionally developed pruritus as an allergic reaction to darunavir during treatment with darunavir/ritonavir [routes and outcomes not stated].
Case 1 (the 57-year-old man): The man, who had HIV infection and a known allergy to amoxicillin, started receiving combination antiretroviral therapy with darunavir/ritonavir containing darunavir 800 mg/day, along with concomitant...
- Buijs BS, et al. Cross-reactivity between darunavir and trimethoprim-sulfamethoxazole in HIV-infected patients. AIDS 29: 785-791, No. 7, 24 Apr 2015. Available from: URL: http://doi.org/10.1097/QAD.0000000000000612 - Netherlands